# SDR AALA20170320002

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,116 hours, 41,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21248
- Condition: Discharged
- Location: Cabin
- Part time: 16,999 hours, 9,121 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHTS POWERED BY BATTERY PACK AB5-2 ARE DIM.  REMOVED AND REPLACED BATTERY PACK AB5-2 IAW AMM 33-60-98.  OPERATIONAL CHECK GOOD.
